On inversion of block Toeplitz matrices

Asher Ben-Artzi*, Tamir Shalom

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


In [1] we proved that each inverse of a Toeplitz matrix can be constructed via three of its columns, and thus, a parametrization of the set of inverses of Toeplitz matrices was obtained. A generalization of these results to block Toeplitz matrices is the main aim of this paper.

Original languageEnglish
Pages (from-to)751-779
Number of pages29
JournalIntegral Equations and Operator Theory
Issue number6
StatePublished - Nov 1985


Dive into the research topics of 'On inversion of block Toeplitz matrices'. Together they form a unique fingerprint.

Cite this